American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E99) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jeffrey Adams and Rebecca Herb. Lifting of characters for nonlinear simply laced groups. Represent. Theory 14 (2010) 70-147. MR 2586961.
Abstract, references, and article information   
View Article: PDF

[2] John R. Stembridge. Admissible $W$-graphs. Represent. Theory 12 (2008) 346-368. MR 2448288.
Abstract, references, and article information   
View Article: PDF

[3] Jonathan Kujawa. Crystal structures arising from representations of $GL(m|n)$. Represent. Theory 10 (2006) 49-85. MR 2209849.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Beilinson and Victor Ginzburg. Wall-crossing functors and $\mathcal{D}$-modules. Represent. Theory 3 (1999) 1-31. MR 1659527.
Abstract, references, and article information   
View Article: PDF

[5] Eric Sommers and Peter Trapa. The adjoint representation in rings of functions. Represent. Theory 1 (1997) 182-189. MR 1457243.
Abstract, references, and article information   
View Article: PDF

[6] Wolfgang Soergel. Kazhdan-Lusztig polynomials and a combinatoric for tilting modules. Represent. Theory 1 (1997) 83-114. MR 1444322.
Abstract, references, and article information
View Article: PDF

[7] Wolfgang Soergel. Kazhdan-Lusztig-Polynome und eine Kombinatorik für Kipp-Moduln. Represent. Theory 1 (1997) 37-68. MR 1445511.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1